# SDR AALA20160809008

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 47,223 hours, 19,460 cycles
- Engine: Cfmint CFM567B20
- Engine time: 48,234 hours, 19,610 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Engine
- Condition: Seized
- Location: Nr 2
- Part time: 48,234 hours, 19,610 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E, O

## Discrepancy

DURING DESCENT THROUGH 10,000 VIBRATION IN NOSE OF AIRCRAFT WAS NOTED. VIBRATION CONTINUED TO INCREASE. NR 2 ENGINE EGT ROSE TO 640-690. NR 2 ENGINE SHUT DOWN IAW CHECKLIST.   EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE REPORTS N1 SEIZED. REMOVED AND REPLACED ENGINE. (OPEN)
